# SDR SWAA2022021714574

- Difficulty date: August 18, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; LOWER BULKHEAD SUPPORT ANGLE HAS CORROSION ON HORIZONTAL AND VERTICAL FLANGE AT STA 500D; STR 26R TO 26L / REMOVED CORROSION IAW SRM 51-10-02-06-0 INSPECTED WITH 10X. BLENDED DIMENSIONS 1'X2' ITH DEPTH OF .036' FROM ORIGINAL .071' .035' REMAINING FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-. REMOVED AND REPLACED FWD CARGO LOWER BULKHEAD SUPPORT ANGLE AT STA 500D IAW 737-700 SRM 51-40-07-02-0G-0& DWG 143A0485 REV B.
